Barr's embedding theorem for enriched categories

Dimitri Chikhladze

    Research output: Contribution to journalArticle

    1 Citation (Scopus)

    Abstract

    We generalize Barr's embedding theorem for regular categories to the context of enriched categories.
    Original languageEnglish
    Pages (from-to)2148-2153
    Number of pages6
    JournalJournal of Pure and Applied Algebra
    Volume215
    Issue number9
    DOIs
    Publication statusPublished - 2011

    Fingerprint Dive into the research topics of 'Barr's embedding theorem for enriched categories'. Together they form a unique fingerprint.

    Cite this